# SDR NACA202307070010

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01 EA CRACK ABOUT 0.3 INCH LONG OF THE RIGHT VERTICAL CHORD ON THE AFT BULKHEAD OF THE NOSE WHELL WELL AS MARKED .IT DOES NOT EXTENED BELOW WL159 AND REPAIR IAW BOEING 767-300 SRM 51-70-12. REPAIRED THE CRACKED RIGHT VERTICAL CHORD ON THE AFT BULKHEAD OF THE NOSE WHEEL WELL AS PER B767-300 SRM 51-70-12 FIG 1 REVISION NO 122 APR 15/2023. THIS REPAIR IS
CAT "A" REPAIR
